# SDR A6WA2019052046620

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 34,453 hours, 33,242 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Cracked
- Location: Fuselage
- Part time: 34,453 hours, 33,242 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS621 REAR PRESSURE BULKHEAD FWD FACE AT BL0.00, WL 131 APROX 7.5" LONG AND 53% FULL SCREEN HEIGHT FAILING NDT.
